# SDR GTIA2016100701623

- Difficulty date: October 7, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 37,844 hours, 17,956 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN OXYGEN MASK OPERATING IRREGULARLY.  VIBRATION WHEN BREATHING. R & R THE OXYGEN MASK IAW AMM 35-12-41
